# SDR ASAA0944459

- Difficulty date: February 6, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654659676
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 727F BETWEEN STR 24R AND 25R FOUND FRAME TO BE DENTED.  CUT OUT DAMAGED AREA, FABRICATED REPAIR ANGLE AND FILLER, INSTALLED REPAIR PARTS IAW B737 400 SRM 51 70 11.
